# SDR MWEA97058

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203191
- Condition: Cracked
- Location: Bs 313-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONG SPLICE AT STA 313 TO 332 LONG CRACKED 29L.  MAINT REMOVED AND REPLACED LONG SECTION FROM STA 227 TO 415 IAW SRM 51-30.
